# SDR REXA97053

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D, A

## Discrepancy

ABORTED TAKEOFF DUE TO LEFT ENGINE ITT OVERTEMP AND SMOKE AND FLAMES OUT EXHAUST.  LEFT ENGINE MADE A LOUD NOISES ON TAKEOFF.  ITT STAYED HIGH AFTER SHUTDOWN.  REPLACED LEFT ENGINE IAW AMM 72-00-00.  PERFORMED GROUND RUNS AND LEAK CHECK WAS SATISFACTORY.  (M)
